Conditions for stability of the “cross” difference scheme for
Doklady Akademii Nauk, Tome 281 (1985) no. 6, pp. 1289-1293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_6_a0,
author = {Yu. A. Bondarenko and V. V. Zmushko},
title = {Conditions for stability of the {\textquotedblleft}cross{\textquotedblright} difference scheme for},
journal = {Doklady Akademii Nauk},
pages = {1289--1293},
year = {1985},
volume = {281},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_6_a0/}
}
Yu. A. Bondarenko; V. V. Zmushko. Conditions for stability of the “cross” difference scheme for. Doklady Akademii Nauk, Tome 281 (1985) no. 6, pp. 1289-1293. http://geodesic.mathdoc.fr/item/DAN_1985_281_6_a0/